Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Tables of the exponential integral $ Ei(x)$

Author: Frank E. Harris
Journal: Math. Comp. 11 (1957), 9-16
MSC: Primary 65.3X
MathSciNet review: 0088069
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] NYMTP (A. N. Lowan, technical director), Tables of Sine, Cosine and Exponential Integrals, v. 1, NBS, 1940, p. 31 ; Circular and Hyperbolic Functions, Exponential and Sine and Cosine Integrals, Factorial Function and Allied Functions, Hermitian Probability Functions, BAAS Mathematical Tables, v. 1, second edition, 1946, p. viii and 31-33.
  • [2] C. A. Bretschneider, ``Über die abgeleiteken Vierecke usw.,'' Archiv der Math. u. Phys., first series, v. 3, 1843, p. 27-34.
  • [3] J. P. Gram, ``Undersøgelser angaaende Maengden af Primtal under en given Graense,'' Danske Vidensk. Selsk. Skr., 6 Raekke, naturvid. og math. Afd., v. 2, 1884, p. 184-288.
  • [4] M. Kotani, A. Amemiya, E. Ishiguro, & T. Kimura, Table of Molecular Integrals, Maruzen Co., Ltd., Tokyo, 1955. MR 0087231 (19:324f)
  • [5] K. Ruedenberg, C. C. J. Roothaan, & W. Jaunzemis, ``Study of two-center integrals useful in calculations of molecular structure. III. A unified treatment of the hybrid, Coulomb, and one-electron integrals,'' J. Chem. Phys., v. 24, 1956, p. 201-20. MR 0076658 (17:930b)
  • [6] NBS, Applied Mathematics Series, No. 14, Tables of the Exponential Function $ {e^x}$, U. S. Gov. Printing Office, Washington, D. C., 1951.
  • [7] G. Placzek, ``The Functions $ {E_n}(x) = \int_1^\infty {{e^{ - xu}}{u^{ - n}}du} $,'' with Appendices by G. Blanch and the MTP, NBS Applied Mathematics Series, No. 37, p. 57-111.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society